# SDR AU990349

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN536A
- Condition: Broken
- Location: Lt Mlg
- Component: Cleveland, WHEEL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR INBOARD WHEEL ASSEMBLY BOLTS (2OFF3) BROKEN IN AN AREA APPROXIMATELY 1-2 THREADS ABOVE THE SHANK.  WHEN THE WHEEL WAS DISASSEMBLED, THE THIRD BOLT WAS FOUND TO BE CRACKED.
